# SDR AALA202407088558

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 10,535 hours, 3,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT ITEM 1R DOOR GIRT BAR DIFFICULT TO ARM. SLIDE APPEARS PACKED TOO TIGHTLY IN DOOR. RESCURED 1R DOOR GIRT BAR. PER AMM 25-66-00.
